# SDR SWIA2017091943767

- Difficulty date: August 23, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 29,962 hours, 29,432 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT BS 621 REAR PRESSURE BULKHEAD FWD FACE AT RBL 27.5,  WL 136.  .250 IN LENGTH AND 100% FULL SCREEN HEIGHT FAILING NDT.   REPAIRED THE PRESSURE BULKHEAD IAW REO.
